Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

How can I prevent heaviness around the eyes and giddiness while walking ?

Hi Doctor , I am having heaviness around eyes and whole day I am not able to concentrate. I am taking BP Medicine and use computers 6- 8 hours in a day. I even feel like having giddiness while walking and I prefer to wak\lk on the left side of the road. MY BP with medicines is normal and I got my Sugar and Thyroid checked recently. Sugar s 101 Mg fasting and Thyroid is within normal limits. I got MRI of the brain and there is sinus accumulation . Please advise Rajesh Chanana
Asked On : Fri, 16 Sep 2011
Answers:  4 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,Rajeshji,
Thanks for query,
It seems that you might have,
1,chronic frontal sinusitis,
2,cervical spondilitis if you are elderly,
3,Refracton of errors as you are working on computer for 6-8 hours.
4,presbiopia if you are elderly.
Go for investigations of above problems and go for treatment accordingly.
Ok and bye.
Answered: Fri, 7 Oct 2011
I find this answer helpful
  Anonymous's Response
hello
welcome to health care magic
this is due to over exertion please take rest for 5 days ,,take a proper day routine ,,wash your eyes with chilled rose water,3-3drops of ,badam rogan should be poured in each nostrils as brain should get proper nutrition ,,please dont take stress,,mail me your MRI at payalrawat16@yahoo.com
take care
payal
Answered: Fri, 7 Oct 2011
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
Heavyness around eyes could be due to mental fatigue as you are sitting on computer for 6 to 8hres. Try to take some mental rest by either reducing work on
computor or avoiding computer for few daqys. Your giddiness could be due to postural hypotension due to some anti hypertensive medicine get checked your Bp in satanding and lying position as well. Thanks
Answered: Fri, 7 Oct 2011
I find this answer helpful
Psychiatrist Dr. Alok Ranjan's  Response
IT SEEMS YOU HAVE SINUSITIS AND PROBABLY MIGHT HAVE ALSO DEVELOPED CERVICAL SPONDYLOSIS.
TRY XYLOMETHAZOINE NASAL DROPS WITH PREDNISOLONE 10 MG ORAL B.I.D .
VERTIN 8 MG FOR 3-5 DAYS TID,STEMITIL 5 TID WILL HELP REDUCE THE SYMPTOMS.

POSTURAL CORRECTION CERVICAL MS EXERCISE CAN BE LEARNED IN ANY PHYSIOTHERAPY CLINICS.

THE PROBLEM IF PERSIST MEET A ENT SPECIALIST.
Answered: Fri, 16 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor